| Model Number |
380652-53 |
| Medical Device Problem Code |
Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted procedure, following anesthesia and prior to port placement, the customer experienced recurrent recoverable errors 1105 and 1162 on universal surgical manipulator (usm) arm#4.Upon reviewing the logs, the intuitive surgical inc.(isi) technical support engineer (tse) determined that usm#4 was faulty and required replacement.The tse guided the caller to disable arm#4 and advised proceeding with the three remaining arms, which the customer indicated would most likely be sufficient for the upcoming procedure.However, the case was ultimately converted to open surgery.No patient injury was reported as a result of the issue or the conversion.
Additional Manufacturer Narrative
An intuitive field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Based on the field evaluation, this reported event was confirmed.Fse replaced the universal surgical manipulator(usm)#4.The system was tested and verified as ready for use.